Extremely tired

The doctor switched my meds from buspar to Lexapro and from xanex to kolonapin..bummer on the buspar part..Lexapro makes me sleepy..I can’t even think correctly. I’m thinking of talking to my shrink on the 16th to see if I can change back to buspar.

My weekend was great! Made it through a bridal shower..with zero anxiety!! Wonderful.

I really am sleepy so I’m cutting this post short. I just wanted to check in and tell you I feel like a zombie! I hope to blog more soon..let the meds adjust and I’ll be back at blogging as usual.

Good night

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s